# SDR EBVR20230509450

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: General aviation
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 16,268 hours, 12,424 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Rudder
- Part number: 553320042
- Part serial: 5605562
- Condition: Cracked
- Location: Zone 300
- Part time: 16,268 hours, 12,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON VISUAL INSPECTION DRIVEN OFF OF AAIP, FOUND CRACK IN LOWER TRAILING EDGE SKIN APPROXIMATELY 0.6 INCHES IN LENGTH. PERFORMED AN EXTERNAL DOUBLER REPAIR OVER THE DAMAGED AREA PER AQRD ERO-108091 REV IR DATED 5/3/23. CHECKED BALANCE OF FLIGHT CONTROL PRIOR TO REINSTALL.
